Aa
A
A
Close
Avatar universal
itching all over my body
I was infected with std and my dotor gave me 1 vial of penicillin injection and 10 days of antibiotic doxycycline the discarge was gone but afterseveral weeks i atarted to feel itching all over my body sometimes there's a rash or but not specifically on my palm or feet. the itch came from random area of my body head, face, hands, legs, chest and etc. please help me on what do i need to do to resolve this thank you!
Cancel
3 Answers
Page 1 of 1
736575 tn?1288906158
Tell your doctor.  You may be having an allergic reaction to the antibiotics.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
Thank You i will try to ask my doctor.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
1037465 tn?1252806907
sounds like an allergic reaction to the penicillin. I too have an allergy to that, and that's similar to the symptoms I used to have while taking it. do you ever feel sick after it?
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
STDs Community Resources
RSS Expert Activity
233488 tn?1310696703
Blank
Marathon Running Done Over Many Yea...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
233488 tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
748543 tn?1463449675
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank
Top STDs Answerers
Avatar m tn
Blank
Fleetwood20
Avatar m tn
Blank
feelingundone
Avatar n tn
Blank
guilt1905
3149845 tn?1452625053
Blank
Life360_Dave
fort lauderdale, FL
Avatar m tn
Blank
cris01us
NM
Avatar m tn
Blank
Squints9958